# SDR CA120123006

- Difficulty date: January 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 16,392 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Swashplate
- Part number: 369D
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A REGULAR INSPECTION THE TAIL ROTOR SWASHPLATE BEARING WAS TURNED BY HAND AND FOUND TO BE ROUGH. THE TAIL ROTOR SWASHPLATE WAS REMOVED FROM SERVICE AND A SERVICEABLE UNIT WAS INSTALLED.
